Searight, Trevor P. (2017) On degenerate metrics, dark matter and unification. Journal of Mathematical Physics, 58. 122502pp. doi:10.1063/1.5004009
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | On degenerate metrics, dark matter and unification | ||
Journal | Journal of Mathematical Physics | ||
Authors | Searight, Trevor P. | Author | |
Year | 2017 (December) | Volume | 58 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5004009Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771245 | Long-form Identifier | mindat:1:5:5771245:9 |
GUID | 0 | ||
Full Reference | Searight, Trevor P. (2017) On degenerate metrics, dark matter and unification. Journal of Mathematical Physics, 58. 122502pp. doi:10.1063/1.5004009 | ||
Plain Text | Searight, Trevor P. (2017) On degenerate metrics, dark matter and unification. Journal of Mathematical Physics, 58. 122502pp. doi:10.1063/1.5004009 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 58. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |